default-icon
High BP & Low sodium.
I have high blood pressure. 250/94. Low sodium in blood 130. How can this condition solved. Taking LOSAR_ H 50 daily one tablet. Still BP is 140/90.
445 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Because of diuretic in your BP medicine, you have got low sodium. Stop this medicines . Another medicine will need to be started . We needed to omit diuretic and replace it with some other drug. Do you have swelling in body or ankles? Any other concomitant illness? A detailed history is needed
Next Steps
private consult for detailed and best treatment possible
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Diclofenac sodium tablets
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.